# SDR AUS20020727

- Difficulty date: July 22, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Flight Compartme
- Part time: 1,898 cycles
- Component: Flight Compartme
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WINDSHIELD INNER PLY SHATTERED. WINDSHIELD HEAT WAS OFF' AT THE TIME.
